# SDR A6WA200540002

- Difficulty date: December 29, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS EXTERNAL SKIN DAMAGE AROUND A/C POWER RECEPTACLE.  (M)
